Fearful and scared

Well here I go again letting my fears take over! I hate that. I was doing so good. My reason is I have to increase my meds today and that scares me. Well if some dont know one of my fears is taking meds. It was a very big accomplishment for me when I took the cymbalta one week ago today. Doctor started me on 30mg for the first seven days and then wants to increase it to 60mg once a day. This is the suggested dosage for anxiety and fears. Being on the 30mgs has calmed me down some and luckly have had no noticable side effects. I was very impressed. So with that being said why the hell am I so scared to increase it when I know that it is probably going to work better? My downfall is i research all meds before taking them and when i see that one bad posting that someone had bad side effects or a reaction to that med then i think it will happen to me. if there is one thing i want out of life is to over come these fears i have. they have taken over my life. what a way to live. i just pray that when i take that pill nothing will happen. my fear is that i will die. i am now also affraid of not taking it because of the withdrawls you can have when coming off of it. oh will someone please just help me make sense of this stupid feeling i am having.i am writing in my journal because it does give me some relief to write things down. keeps my mind on something else rather than the fear. i may tend to jump from one subject to another but that is because my mnd is not clear at this time. so sorry if it gets a little confussing. spelling might be off as well oh well lol. if anyone reads and wants to write me back please feel free to. i need all the encouragement i can get at this point.

Replies

deleted_user
deleted_user

I just had to increase my meds as well, and I have had no problem with it, thus far, so if it is going to help you, use them as a \"tool\" in your \"toolbox\" and not look at it like just a medication you have to be on! Good luck! Keep writting, it does help!
deleted_user
deleted_user

I think that since you\'ve had no visible side effects that you should be fine. My thoughts are with you, hang in there. I know how you feel.
deleted_user
deleted_user

Good for you for taking the 1st step. That must have been very difficult. Since you did it once, it should get a little easier every time. The important thing is to trust your doctor\'s judgement. Since you feel a bit better, think of how each time you up the dose you will feel that much better. Try not to think about it and just do it. If there was a pill that would help, I would gobble it up. Good luck.